advertisement
Question
Posted by: Lientjie | 2008/01/08

Sunburn-swelling

Two days ago I burned quite bad while tanning on the beach. The next day a pharmacist advised me to use "Fastum". It took most of the pain away. This morning I discovered that both of my legs were swollen. It's even worse now. I'm using "Mylocort" as the pharmacist said it's inflammation. I don't think it's an allergic reaction to Fastum as I used that on my back as well without any troubles. Could it be inflammation? And will Mylocort help? When should I start seeing an improvement? I don't want to go to a docter if this is normal and will only last a few days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lientjie
Try Voltaren jel on the burnt areas - it helps for the inflammation and the pain. If the swelling is "pitting" - in other words if you press on the swollen area and there is a hollow in the skin when you take your finger away, and it stays there for a while, I think your need to see your doctor as this may be due to something other than the sun burn. Mylocort contains cortisone that can cause fluid retention. Maybe you should rather stop this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement